MAUDE Adverse Event Report: SMITHS MEDICAL ASD,INC CADD ADMINISTRATION CASSETTE SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD,INC CADD ADMINISTRATION CASSETTE SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number SET, ADMIN, CADD, SPIKE C
Medical Device Problem Codes Connection Problem (2900); Protective Measures Problem (3015)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medial cadd administration cassette would not attach to pump and only did after changing tubing.This alarm occured multiple times, interrupting therapy.No patient adverse events reported.

Brand Name
CADD ADMINISTRATION CASSETTE SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD,INC
6000 nathan lane
minneapolis MN 55442
MDR Report Key9555385
Report Number3012307300-2020-00035
Device Sequence Number19273219
Product Code FPA
UDI-Device Identifier10610586020186
UDI-Public10610586020186
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2024
Device Model NumberSET, ADMIN, CADD, SPIKE C
Device Catalogue Number. 21-7036-01
Device Lot Number3823950
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2019
Initial Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1